MathSciNet Relay Station
MathSciNet bibliographic data
MR2512849 46F12 (44A15)
Roopkumar, R. Mellin transform for Boehmians. Bull. Inst. Math. Acad. Sin. (N.S.) 4 (2009), no. 1, 75–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement